Deep search:Searching for "ALI M." in 'AUTHORGot 1 item.
index Title
1Local Lyapunov Exponents and characteristics of fixed/periodic points embedded within a chaotic attractor
Author(s):ALI M., SAHA L.M.  Clicked:4625  Download:2353  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2005 Vol.6 No.4 P.296-304  DOI:10.1631/jzus.2005.A0296
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE